16.00

Content Details
Information on this page was last modified on : 2022/03/12 4:37:47 PM

NASCOL 12.5mg|5ml Syrup 60ml

Pheniramine (Maleate):12.5mg/5ml + Pseudoephedrine (HCl):30mg/5ml | Anti-allergics (Antihistamines) and drugs used in anaphylaxis

Alternate brands of NASCOL 12.5mg|5ml Syrup 60ml

Brand Name Price Savings
NASCOL 12.5mg|5ml Syrup 120ml  26.00 You will pay -10 more
COLLERGY 12.5mg|5ml Syrup 60ml  17.00 You will pay -1 more
CO-EAS 12.5mg|5ml Syrup 60ml  15.00 You can save 1
List of alternate brands

Manufactured / Marketed By : Global Product Form : SyrupPack Size : 60mlIngredients : Pheniramine (Maleate):12.5mg/5ml + Pseudoephedrine (HCl):30mg/5mlGeneric Category : Anti-allergics (Antihistamines) and drugs used in anaphylaxis

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver NASCOL 12.5mg|5ml Syrup 60ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

1 review for NASCOL 12.5mg|5ml Syrup 60ml

  1. Irshad

    Irshad submitted 5 stars.

Add a review
Shopping Cart